# SDR CA010223002

- Difficulty date: February 6, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Make and model: Cessna 172
- Aircraft time: 2,675 hours
- Engine: Cont O300A
- Propeller: Mcauly 1C172MDM
- System (JASC): 6100 · Propeller System
- Part: Blade
- Condition: Corroded
- Location: Propeller
- Part time: 765 hours
- Component: Propeller, Mcauly, 1C172MDM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXTRA WORK REQUIRED TO REMOVE CORROSION FROM BLADE FACE (CAMBER FACE) IN ACCORDANCE WITH MCCAULEY MANUAL 730720.
